# SDR QXEA0000734

- Difficulty date: March 5, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME TO SKIN CASTELLATION CRACKED AT FRAME 20075 AND INBOARD OF STRINGER 39.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 6, FIGURE 4.
